ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Panda, Srikumar and Martha, SC and Chakrabarti, A (2016) An alternative approach to study nonlinear inviscid flow over arbitrary bottom topography. In: APPLIED MATHEMATICS AND COMPUTATION, 273 . pp. 165-177.

Panda, Srikumar and Martha, SC and Chakrabarti, A (2015) THREE-LAYER FLUID FLOW OVER A SMALL OBSTRUCTION ON THE BOTTOM OF A CHANNEL. In: ANZIAM JOURNAL, 56 (3). pp. 248-274.

Panda, Srikumar and Martha, SC and Chakrabarti, A (2015) A modified approach to numerical solution of Fredholm integral equations of the second kind. In: APPLIED MATHEMATICS AND COMPUTATION, 271 . pp. 102-112.

Chakrabarti, A and Martha, SC (2009) Approximate solutions of Fredholm integral equations of the second kind. In: Applied Mathematics and Computation, 211 (2). pp. 459-466.

Martha, SC and Bora, SN and Chakrabarti, A (2007) Oblique water-wave scattering by small undulation on a porous sea-bed. In: Applied Ocean Research, 29 (1-2). pp. 86-90.

This list was generated on Mon Sep 23 21:02:41 2019 IST.